# SDR DALA2021101806429

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 54,246 hours, 22,506 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5650 -ATO- DURING TAKEOFF ROLL, AUTO SPEEDBRAKES DEPLOYED, REJECTED TAKEOFF PROCEDURES PERFORMED AND RETURNED TO THE GATE. CORRECTIVE ACTION: REMOVED SPEEDBRAKE MECHANISM ASSY PER B757 AMM 27-62. INSTALLED SPEEDBRAKE ACTUATOR AND MECHANISM ASSY REF B757 AMM 27-62. PERFORMED TAKEOFF CONFIGURATION WARNING TEST PER B757 AMM 31-51. PERFORMED SPEEDBRAKE AUTO STOW ADJ TEST PER B757 AMM 27-62, CKS GOOD. PERFORM T/O CONFIG WARNING TEST WITH ENGINES RUNNING, OPS CK GOOD.
